# SDR 97UAL900491

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evbc
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE COMPRESSOR STALLED  IN FL390.  *S/D*  FOUND CONTAMINATION IN EVBC AIR CHAMBER.  REMOVED AND REPLACED EVBC AND PERFORMED RIG CHECK.
